# SDR AALA202409251453

- Difficulty date: September 2, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 29,960 hours, 12,322 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 10376701000
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PLS DUE TO THE FLIGHT CREW REPORTING THAT THE LANDING GEAR WOULD NOT RETRACT ALONG WITH A LANDING GEAR SHOCK ABSORBER ECAM FAULT MESSAGE. THE AIRCRAFT LANDED SAFELY AT PLS WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202409031453: MAINTENANCE REPLACED NOSE LANDING GEAR LOCK SPRINGS, NOSE LANDING GEAR SHOCK ABSORBER (AALA202409256146), NOSE LANDING GEAR TURNING TUBE (AALA202409251656), NOSE WHEEL STEERING FEEDBACK SENSORS 3GC LEFT (AALA202409250786), 4GC RIGHT (AALA202409256064). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
